# SDR VTZA98100

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B3501B13
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6570 - IAD-MDT - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LEFT INVERTER FAILED.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEMS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
